MAUDE Adverse Event Report: CENTINEL SPINE, LLC. PRODISC C TOTAL DISC REPLACEMENT; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC. PRODISC C TOTAL DISC REPLACEMENT; PROSTHESIS, INTERVERTEBRAL DISC
Model Number 09.820.035S
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Neck Pain (2433)
Date of Event 02/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This patient was diagnosed for revision/removal of the prodisc c on (b)(6) 2020.Removal of the prodisc c device occured on (b)(6) 2020 due to continued pain.The patient was experiencing pain while looking up.The surgeon indicated this may be due to the implant being too tall for this patient despite the patient receiving a 5mm height implant.5mm is the shortest implant offering for prodisc c.Information provided by the reporter as well as the manufacturer investigation did not find any issues with the device itself.The risk assessment for this device identifies the risks associated with an incorrect implant size.There is no trend in complaints for this type of issue.The device was not made available for retrieval and analysis by the facility where the removal case was performed.
 
Event or Problem Description
A patient required surgical intervention to remove a prodisc c implant due to continued pain.The patient was experiencing pain, specifically when looking up.This patient was implanted with the device on (b)(6) 2019.The surgeon indicated that the implanted prodisc c device was too tall despite being a 5mm (shortest) height implant.

Brand Name
PRODISC C TOTAL DISC REPLACEMENT
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC.
900 airport rd, suite 3b
west chester, pa
MDR Report Key10212572
Report Number3007494564-2020-00025
Device Sequence Number2613764
Product Code MJO
UDI-Device Identifier00843193112781
UDI-Public00843193112781
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model Number09.820.035S
Device Catalogue NumberN/A
Device Lot NumberH618369
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2020
Initial Report FDA Received Date06/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR